MAUDE Adverse Event Report: BD CARIBE LTD. SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 364902
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D1: medical device brand name : bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter.H.6.Investigation summary: "material #: 364902; lot/batch #: 3051329.Bd received 1 sample for investigation.The sample was evaluated by visual examination and the indicated failure mode for leakage with the incident lot was not observed.Additionally, 48 retention samples from bd inventory were evaluated by visual examination and another 24 by functional testing and no issues were observed relating to leakage as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode leakage.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".
 
Event or Problem Description
It was reported that while using bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter, there was blood leakage.No report of adverse or injury to patient or user.

Brand Name
SEE H.10
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18995418
Report Number2618282-2024-00019
Device Sequence Number20776837
Product Code JKA
UDI-Device Identifier50382903649025
UDI-Public(01)50382903649025
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number364902
Device Lot Number3051329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown